... for 3 weeks with light cramping in my left ovary. It started out with really bad cramping (8/10 pain) in left overy with brown spotting for a few days. Then it seemed to stop for a day. Then I started bleeding red blood in flows... I would be light, but when I stand up I "gush". This has been consistent for 22 days... Is it a normal reaction to the hormones or should I be concerned? It's seems an awful long time
I had a Mirena in for 4 years and it was nothing but Hell. Please do yourself a favor and research Lady Comp, If i would have known about this method of birth control i could have saved myself from having to go through so much pain and torture. The symptoms you are describing are only the beginning of the weirdness you will experience as your body is trying to tell you this is a foreign object please take it out. Your periods will eventually stop if you leave the Mirena in and this is not a good thing at all, no matter what the Dr. tells you. Not to scare you, but to make you more in charge of your own body and let you know there is another option out there with no side effects. synthetic hormones will wreak havoc on your body, take care of you and search for other options. There out there, took me 10 years to figure this one out, and oh how empowered i feel.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2011 • 4 answers
Posted 18 Oct 2012 • 1 answer
Posted 28 Feb 2015 • 1 answer
Posted 19 Jan 2016 • 1 answer
So I've had Mirena for almost 2 years still have pms symptoms like sever cramps, cravings, and mood?
Posted 12 days ago • 0 answers